MAUDE Adverse Event Report: COOPERSURGICAL, INC. COOPERSURGICAL; SWARTZ DOPPLER PROBE

COOPERSURGICAL, INC. COOPERSURGICAL; SWARTZ DOPPLER PROBE
Model Number DP-SDP001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a head/neck flap procedure, the doppler probe failed to produce sound.A second probe was opened and used.Procedure completed successfully.No patient harm reported; impact limited to procedural delay and device replacement intra-procedure.No additional information has been provided.Dp-sdp001 swartz probe 2026-05-0000409.

Brand Name
COOPERSURGICAL
Common Device Name
SWARTZ DOPPLER PROBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key25534770
Report Number1216677-2026-00049
Device Sequence Number9744315
Product Code ITX
UDI-Device Identifier00888937027792
UDI-Public(01)00888937027792(10)550028205
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDP-SDP001
Device Catalogue NumberDP-SDP001
Device Lot Number550028205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown